Announcements

Journal Description

2019-06-21

Unnes Journal of Mathematics [p-ISSN 2252-6943 | e-ISSN 2460-5859 | DOI https://doi.org/10.15294/ujm] is published by Universitas Negeri Semarang. This Journal receives and publishes research articles and development in mathematics theories and their applications. This Journal is open accessed journal. This journal is published periodically twice a year that is in May and November.

Abstracting & Indexed: DOAJ, Google Scholar

Read more about Journal Description

Current Issue

Vol 8 No 1 (2019)

Cover dan daftar isi dapat didownload di link berikut.

Cover dan daftar isi Vol 8 No 1 (2019)

Published: 2019-06-19

Articles

View All Issues